| Model Number |
630-2231111-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device powered on without display.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.